On a dissipative inequality for finite-dimensional linear passive dynamical systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 15-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_1_a2,
author = {V. T. Borukhov},
title = {On a dissipative inequality for finite-dimensional linear passive dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {15--23},
year = {1999},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_1_a2/}
}
V. T. Borukhov. On a dissipative inequality for finite-dimensional linear passive dynamical systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 15-23. http://geodesic.mathdoc.fr/item/DE_1999_35_1_a2/